# SDR 97ZZZX3430

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 23031478
- Condition: Failed
- Location: Turbine Nr 8
- Part time: 327 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BEARING FAILED IN-FLIGHT, CAUSED CHIP LIGHT.  OIL FLOWED ALL NOZZLES AND OIL LINES AT DISASSEMBLY.  ALL CLEAR.  ALL OTHER BEARINGS, VISUAL OK.
